# SDR CA150515002

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,611 hours
- Engine: Ge CF348C5
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 995CA01Y00
- Condition: Burned
- Location: A/C Power
- Part time: 30,702 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB THE CREW RECEIVED AN AC BUS FAIL , CAUTION MSG ALONG WITH SEVERAL OTHER ASSOCIATED CAUTION MSGS.  THE FLIGHT RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  TROUBLESHOOTING FOUND THE ADG LINE CONTACTOR K153 BURNT.  THE ADG POWER CTR INCLUDING CONTACTOR K153 WAS REPLACED & ACFT SYSTEMS TESTED SERVICEABLE.  ADG POWER CTR PN 781GA01Y00, CONTACTOR PN 995CA01Y00.  ACFT TSN 30702, CSN 15825.
